# SDR USAABB03001

- Difficulty date: January 2, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT EXIT IDENTIFIER AT DOOR R1 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
